# SDR USAA2012061100025

- Difficulty date: June 10, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 45,069 hours, 18,375 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Part number: FE240004
- Part serial: 1651
- Condition: Low Pressure
- Location: L2 Door
- Part time: 45,069 hours, 18,375 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR EMERGENCY ACCUMULATOR LOW.  SERVICED L2 DOOR EMERGENCY ACCUMULATOR.
